Hi doctor I am suffering with stomach pain and motions since yesterday night stomach pains and I had took flagyl 400mg and loparmid tab but stomach pains really bad
Since last two days eat outside fast food might be food poisoning.
Like the answers? Chat privately with the doctor of your choice
you might be having infection of the gastrointestinal tract...A stool examination will help in confirming the diagnosis.... Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic...you may require antibiotic to clear infection... Consult nearest physician they will do the needful
Hello, yes it is due to food poisoning. This diarrhoea abdominal pain is called as gastroenteritis, avoid loparamid tablets, taking ciprofloxacin + tinidazole combination tablets, with antigastrits tablets with anti spasmodics will help. Keep yourself well hydrated with tender coconut or with ors solution. Please visit physician for prescription. Avoid loparamid tablet. Eat curd rice.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.